MathSciNet Relay Station
MathSciNet bibliographic data
MR2411517 60F10 (60K35 82B44 82D60)
Birkner, Matthias Conditional large deviations for a sequence of words. Stochastic Process. Appl. 118 (2008), no. 5, 703–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement